# SDR CA990311042

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Light
- Condition: Failed
- Location: Mlg Handle
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED DURING LANDING PHASE, THE GEAR HANDLE LIGHTS WOULD NOT EXTINGUISH.  NO ACTION WOULD CLEAR THESE LIGHTS.  MAINTENANCE FOUND A FLAP SENSE WIRE AT W.S. 45.00, RT WING, HAD CHAFED THROUGH, SHORTING OUT WIRE NR W50A22.  WIRE WAS REPAIRED.   SUBMITTER STATED A FLEET-WIDE CAMPAIGN FOR THE REMAINING AIRCRAFT HAS BEEN INITIATED.
